Question by  PJ (19)

Can I take Adderall and Tums at the same time?


Answer by  Kath (1537)

Tums are calcium carbinate used as an anticid. When Tums is taken with Adderall a serious side effect can be life threatening, and that is very high blood pressure.


Answer by  barbinco (74)

It is not safe to take Tums with Adderall. Antacids can increase the amount of Adderall absorbed into your system, potentially causing a dangerously high dosage level. You should inform your doctor if you take Tums or other antacids; refrain from taking them while on Adderall.


Answer by  noodles101 (238)

Tums will not affect most prescription medication, you will be okay taking an antiacid with your Adderall. The things that do not go well with antacids will inform you on the label whether or not they can be taken with them.


Answer by  xparadigmshiftx (114)

Yes, adderall is a mixed-amphetamine salt medication that acts on your central nervous system. Tums is for heartburn and acid relief. The only result of taking both of the same time would be an increased absorption rate of the amphetamine. Nothing bad will happen and its not bad for your health, don't worry.

posted by Anonymous
You are giving potentially dangerous and ignorant information in your response. The info given with adderall says in multiple places DO NOT take adderall with any antacid, particularly tums and any of its sodium bicarbonate relatives. the result could be dangerous and life threatening. (vote down)  add a comment

Answer by  jlwilson6 (1098)

Yes you can Adderall with Tums. Adderall cannot be taken with alcohol, lithium, some migraine medications, melatonin, pimozide, meperidine, pimozide, procarbazine, or any medicines that are labled as MAO inhibitors. You should always ask your pharmacist or health care provider if you are unsure about the mixture of any type of medicines.


Answer by  patti (29325)

Tums is an over-the-counter antacid that should not interfere with your prescription for Adderall. Certainly you can double check with the pharmacist if that would make you feel better.


Answer by  jajg2626 (104)

I don't think it's right to take them together because the different compounds that come together can cause some sort of reaction. Ask your doctor before you take any medicine.

You have 50 words left!